Alert archive / Wisconsin / Flash Flood Warnings in 2008

Flash Flood Warning 38, NWS Milwaukee, WI

June 12, 2008Columbia County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jun 12, 2008, 3:38 PM CDT for Columbia County, Wisconsin. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2008, 3:38 PM CDT (20:38 UTC)
Expired
Jun 12, 2008, 7:37 PM CDT
In force
4 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

County Columbia County, WI

The radar

The Milwaukee radar (KMKX), 99 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1473 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KMKX 122039
FFWMKX
WIC021-130245-
/O.NEW.KMKX.FF.W.0038.080612T2038Z-080613T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CDT THU JUN 12 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 945 PM CDT

* AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM NEAR I90/94 WI RIVER BRIDGE...OR
  NEAR PORTAGE...MOVING NORTHEAST AT 42 MPH.  MORE STORMS WILL BE
  MOVING IN BEHIND THIS STORM. WATCH OUT FOR TORRENTIAL RAINFALL. 

* THE THUNDERSTORM PRODUCING FLASH FLOODING WILL BE NEAR...
  PARDEEVILLE BY 345 PM CDT...
  9 MILES NORTHWEST OF CAMBRIA BY 355 PM CDT...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4365 8977 4365 8916 4364 8915 4362 8900
      4330 8901 4331 8972 4339 8960 4357 8959
      4357 8973 4363 8978
TIME...MOT...LOC 2038Z 228DEG 36KT 4352 8940

$$

DAVIS
3 follow-up statements
000 
WGUS73 KMKX 122108
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 PM CDT THU JUN 12 2008

WIC021-130245-
/O.CON.KMKX.FF.W.0038.000000T0000Z-080613T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA WI-
406 PM CDT THU JUN 12 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
COLUMBIA COUNTY...

AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LONG LINE OF THUNDERSTORMS PRODUCING FLASH FLOODING 
ACROSS MAINLY WESTERN COLUMBIA COUNTY. THE STORMS WERE MOVING 
NORTHEAST AT 50 MPH AND EXTENDED BACK TO THE SOUTHWEST INTO IOWA 
COUNTY.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO I90/94 WI 
RIVER BRIDGE...POYNETTE...PORTAGE...RIO...PARDEEVILLE...COLUMBUS... 
FALL RIVER AND CAMBRIA

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE THROUGH AT 
LEAST 7 PM.  THE HEAVY RAIN WILL SPREAD INTO EASTERN COLUMBIA COUNTY 
OVER THE NEXT HOUR OR SO.  

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4365 8977 4365 8916 4364 8915 4362 8900
      4330 8901 4331 8972 4339 8960 4357 8959
      4357 8973 4363 8978
TIME...MOT...LOC 2106Z 233DEG 43KT 4344 8951

$$

DAVIS
000 
WGUS73 KMKX 122226
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
524 PM CDT THU JUN 12 2008

WIC021-130245-
/O.CON.KMKX.FF.W.0038.000000T0000Z-080613T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA WI-
524 PM CDT THU JUN 12 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
COLUMBIA COUNTY...

AT 520 PM CDT...NUMEROUS THUNDERSTORMS ACROSS COLUMBIA COUNTY ARE 
LIKELY CAUSING WIDESPREAD FLASH FLOODING. IF YOU ARE THREATENED BY 
RISING WATERS...HEAD FOR HIGH GROUND IMMEDIATELY. THIS IS A VERY 
DANGEROUS SITUATION. 

RAINFALL AMOUNTS FROM NORTHEAST TO SOUTHWEST COLUMBIA COUNTY ARE 
LIKELY IN THE 3 TO 4 INCH RANGE IN MANY AREAS.  SPECIFIC LOCATIONS 
INCLUDE PARDEEVILLE...PORTAGE AND HARMONY GROVE. 

ADDITIONAL RAINFALL AMOUNT OF AROUND 1 INCH IS POSSIBLE. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4365 8977 4365 8916 4364 8915 4362 8900
      4330 8901 4331 8972 4339 8960 4357 8959
      4357 8973 4363 8978
TIME...MOT...LOC 2224Z 233DEG 43KT 4400 8848

$$

DAVIS
000 
WGUS73 KMKX 130037
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
737 PM CDT THU JUN 12 2008

WIC021-130047-
/O.CAN.KMKX.FF.W.0038.000000T0000Z-080613T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA WI-
737 PM CDT THU JUN 12 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR COLUMBIA COUNTY...

A LARGER...ALL ENCOMPASSING FLASH FLOOD WARNING HAS BEEN ISSUED FOR 
THE AREA UNTIL 130 AM CDT FRIDAY. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4365 8977 4365 8916 4364 8915 4362 8900
      4330 8901 4331 8972 4339 8960 4357 8959
      4357 8973 4363 8978
TIME...MOT...LOC 0037Z 233DEG 43KT 4495 8669

$$

DAVIS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 1:38 PM CDT, 2 hours earlier.

Area forecast discussion, Jun 12, 1:38 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
138 PM CDT THU JUN 12 2008

VERY ACTIVE NIGHT IN STORE. EXPECT REPEATED DEVELOPMENT OF
THUNDERSTORMS ACROSS THE CWA. RIGHT REAR ENTRANCE OF THE UPPER JET
IS PARKED OVER THE REGION AND WILL SUPPLY AMPLE DEEP LIFT. VERY
MOIST AIR FLOWING NORTH WITH PRECIPITABLE WATER VALUES AROUND 2
INCHES. WK SFC TROF/WMFNT WORKING NORTH LATE THIS AFTERNOON
EVENING. GOOD LLV SHEAR WITH SE FLOW AHEAD THIS TROF.  THIS IS A
VERY BAD SITUATION FOR AN ALEADY SATURATED REGION. WE COULD SEE
RAINFALL AMOUNTS IN SOME AREAS EXCEED 3 INCHES. THE FOCUS FOR THE
HEAVIEST RAIN LOOKS TO BE ALONG AND SE OF A LINE STRETCHING FROM
DUBUQUE IOWA NORTHWEST THROUGH DANE COUNTY TO GREEN LAKE COUNTY.
SAUK COUNTY WILL LIKELY GET SOME THUNDERSTORMS AND HEAVY
RAIN...BUT THE WORST SHOULD BE SE OF THIS REGION.

FLASH FLOODING WILL OCCUR IN SOME AREAS. IN ADDITION TO THE
FLOODING...LARGE HAIL...DAMAGING WIND AND A FEW TORNADOES ARE
POSSIBLE. GIVEN THE VERY SATURATED SOILS...IT WILL BE EASIER FOR
THE WIND TO KNOCK DONW TREES AND POWER LINES.

RAIN CHANCES REMAIN FAIRLY HIGH INTO FRIDAY...MAINLY SOUTHEAST...AS
THE PATTERN IS SLOW TO MOVE EAST.

EVENTUALLY THE UPPER FLOW PATTERN WILL BE SHIFTING FROM A MOIST
AND ACTIVE SW FLOW TO A WEST NORTHWEST FLOW THAT WILL TURN MUCH
QUIETER NEXT WEEK. THERE IS SOME SUGGESTION OF A STRONG COMPLEX
COMING THROUGH HERE SUN AFT/EVE WITH THE MAIN COLD FRONT AND
POSSIBLE S/W. THE GFS IS VERY STRONG WITH THIS...BUT LOOKS
OVERDONE.

MON THROUGH THURSDAY OF NEXT WEEK IS LOOKING DRY AND COOLER.

&&

.AVIATION...NUMEROUS SHOWERS AND STORMS ACROSS THE AREA THROUGH
THE PERIOD...WANING TOWARD 18Z. EXPECT MVFR AND POSSIBLE IFR
CONDITIONS IN AND AROUND THE STORMS. ATMOSPHERE IS VERY MOIST
WHICH WILL HELP TO QUICKLY LOWER THE CIGS AND VSBYS AROUND THE
STORMS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ046-047-051-052-
     056>060-062>072.

LM...NONE.
&&

SHORT/LONG TERM...05
AVIATION/MARINE...08
Hazardous weather outlook, Jun 12, 3:30 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT THU JUN 12 2008

WIZ046-047-051-052-056>060-062>072-131200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
330 PM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO CONTINUE TO AFFECT SOUTHERN WISCONSIN
THROUGH THIS EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE...
PRODUCING HAIL UP TO PING PONG BALL SIZE...AND DAMAGING WIND GUSTS
TO 70 MPH. A FEW TORNADOES ARE ALSO POSSIBLE.

IN ADDITION...THE THUNDERSTORMS ARE EXPECTED TO PRODUCE WIDESPREAD
HEAVY RAINFALL OF 1 TO 2 INCHES. RAINFALL AMOUNTS OF 3 TO 5
INCHES ARE ALSO POSSIBLE IN LOCALIZED AREAS. THIS COULD CAUSE
SIGNIFICANT... DAMAGING AND LIFE THREATENING FLASH FLOODING...AND
AGGRAVATE THE MANY FLOODING PROBLEMS REMAINING ACROSS SOUTHERN
WISCONSIN. THUS...A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS ALL
OF SOUTHERN WISCONSIN TONIGHT.

MANY LAKES...RIVERS AND STREAMS REMAIN WELL ABOVE FLOOD STAGE...OR
ARE FORECAST TO EXCEED FLOOD STAGE. A FEW SITES HAVE OR WILL EXCEED
RECORD STAGES. SEE OUR ADVANCED HYDROLOGIC PREDICTION SERVICES
INTERNET PAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY SOUTHEAST OF A LINE FROM PORT
WASHINGTON...TO JANESVILLE ON FRIDAY...WITH A CHANCE TO THE
NORTHWEST. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY
THROUGH MONDAY.

MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE THROUGH
NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.

LMZ643>646-131200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 PM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT.
SOME THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL TO PING PONG
BALL SIZE...AND DAMAGING WIND GUSTS TO 50 KNOTS. AN ISOLATED
WATERSPOUT IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS
SATURDAY THROUGH MONDAY.

BORGHOFF
WWW.WEATHER.GOV/MILWAUKEE

In the hours before

Local storm report, Jun 12, 2:17 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
217 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       2 SW EAST TROY          42.77N 88.43W
06/12/2008  M1.50 INCH       WALWORTH           WI   TRAINED SPOTTER

            A REPORT OF 1.5 INCHES OF RAIN IN 15 MINUTES.

&&

KRR
Local storm report, Jun 12, 2:28 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
228 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     3 NE EAST TROY          42.82N 88.36W
06/12/2008                   WALWORTH           WI   LAW ENFORCEMENT

            TWO SEMI TRACTOR TRAILERS BLOWN OVER AT I-43 AND STONE
            SCHOOL ROAD AT THE WAUKESHA AND WALWORTH COUNTY LINE.
            EVENT TIME IS ESTIMATED.

&&

KRR
Local storm report, Jun 12, 2:42 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
242 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             REWEY                   42.84N 90.40W
06/12/2008  E0.88 INCH       IOWA               WI   LAW ENFORCEMENT

&&

KRR
Local storm report, Jun 12, 2:58 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
258 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     4 NE EAST TROY          42.83N 88.34W
06/12/2008                   WALWORTH           WI   LAW ENFORCEMENT

            NEAR THE CORNER OF COUNTY HIGHWAY L AND HIGHWAY 83. A
            SILO BLOWN OVER. BARN ROOF DAMAGE. A LOT OF TREE DAMAGE.

&&

KRR
Special weather statement, Jun 12, 3:01 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
301 PM CDT THU JUN 12 2008

WIZ046-047-051-052-056>060-062>072-122145-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
301 PM CDT THU JUN 12 2008

...TORNADO WATCH NUMBER 513 REMAINS IN EFFECT FOR MOST OF SOUTHERN
WISCONSIN UNTIL 8 PM CDT THIS EVENING...

A TORNADO WATCH REMAINS IN EFFECT FOR AREAS GENERALLY SOUTH OF A
WISCONSIN DELLS...TO WAUPUN...TO ELKHART LAKE LINE. THIS INCLUDES
THE MADISON AND MILWAUKEE METROPOLITAN AREAS.

AT 3 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS DEVELOPING
ACROSS SOUTHERN WISCONSIN. THESE THUNDERSTORMS WERE MOVING TO THE
NORTHEAST AT ABOUT 50 MPH.

CONDITIONS REMAIN FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT.
ANY SEVERE THUNDERSTORM WILL BE CAPABLE OF PRODUCING
TORNADOES...LARGE HAIL TO 2 INCHES IN DIAMETER...AND DESTRUCTIVE
STRAIGHT LINE WINDS.

IN ADDITION...THE WIDESPREAD NATURE OF THE THUNDERSTORMS MAY
EXACERBATE FLOODING PROBLEMS ACROSS SOUTHERN WISCONSIN.

STAY TUNED TO A NOAA WEATHER RADIO...MEDIA OUTLET...OR INTERNET
SOURCES FOR THE LATEST INFORMATION...AND ANY WATCHES OR WARNINGS
THAT ARE ISSUED THIS AFTERNOON.

LAMERS/KAPELA
Local storm report, Jun 12, 3:22 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             N BROOKLYN              42.85N 89.37W
06/12/2008  E0.88 INCH       GREEN              WI   LAW ENFORCEMENT

&&

KRR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:59 AM CDTFlash Flood WarningMKXSauk3 hr
Jun 12, 10:41 AM CDTRiver Flood WatchMKXIowa, Lafayette4 hr
Jun 12, 12:19 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock41 min
Jun 12, 1:08 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth, Waukesha67 min
Jun 12, 1:10 PM CDTAreal Flood AdvisoryMKXDodge, Jefferson, Rock, Walworth, Washington, Waukesha3 hr
Jun 12, 1:36 PM CDTSpecial Marine WarningMKX114 min
Jun 12, 1:42 PM CDTFlash Flood WarningMKXIowa, Lafayette6 hr
Jun 12, 1:52 PM CDTFlash Flood WarningMKXRacine, Walworth, Waukesha54 min
Jun 12, 1:55 PM CDTSevere Thunderstorm WarningMKXRacine, Walworth, Waukesha35 min
Jun 12, 2:12 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha48 min
Jun 12, 2:33 PM CDTRiver Flood WarningMKXLafayette4 days
Jun 12, 2:36 PM CDTTornado WarningMKXMilwaukee15 min
Jun 12, 2:37 PM CDTFlash Flood WarningMKXSauk5 hr
Jun 12, 2:37 PM CDTTornado WarningMKXIowa23 min
Jun 12, 2:55 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha50 min
Jun 12, 2:56 PM CDTTornado WarningMKXColumbia, Dane, Iowa49 min
Jun 12, 3:08 PM CDTSevere Thunderstorm WarningMKXDodge, Washington52 min
Jun 12, 3:16 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson44 min
Jun 12, 3:24 PM CDTSevere Thunderstorm WarningMKXGreen, Rock52 min
Jun 12, 3:35 PM CDTSevere Thunderstorm WarningMKXWaukesha40 min
Jun 12, 3:46 PM CDTFlash Flood WarningMKXDodge, Jefferson, Walworth, Washington, Waukesha4 hr
Jun 12, 3:46 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk29 min
Jun 12, 3:52 PM CDTSevere Thunderstorm WarningMKXDodge38 min
Jun 12, 4:10 PM CDTTornado WarningMKXDodge35 min
Jun 12, 4:11 PM CDTSpecial Marine WarningMKX2 hr
Jun 12, 4:12 PM CDTFlash Flood WarningMKXFond du Lac, Green Lake, Marquette3 hr
Jun 12, 4:15 PM CDTRiver Flood WarningMKXRock42 hr
Jun 12, 4:20 PM CDTRiver Flood WarningMKXJefferson9 days
Jun 12, 4:25 PM CDTTornado WarningMKXColumbia, Fond du Lac, Green Lake30 min
Jun 12, 4:28 PM CDTSevere Thunderstorm WarningMKXRacine, Walworth, Waukesha37 min
Jun 12, 4:33 PM CDTRiver Flood WarningMKXFond du Lac5 days
Jun 12, 4:39 PM CDTTornado WarningMKXDodge, Fond du Lac51 min
Jun 12, 4:43 PM CDTFlash Flood WarningMKXDane, Green, Iowa, Lafayette, Rock3 hr
Jun 12, 4:46 PM CDTSevere Thunderstorm WarningMKXDane, Green, Lafayette44 min
Jun 12, 4:49 PM CDTTornado WarningMKXDodge, Fond du Lac, Green Lake41 min
Jun 12, 4:52 PM CDTSpecial Marine WarningMKX113 min
Jun 12, 4:58 PM CDTTornado WarningMKXDane, Green, Lafayette32 min
Jun 12, 5:05 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette55 min
Jun 12, 5:19 PM CDTTornado WarningMKXDane, Green, Rock41 min
Jun 12, 5:22 PM CDTTornado WarningMKXFond du Lac38 min
Jun 12, 5:25 PM CDTTornado WarningMKXGreen50 min
Jun 12, 5:45 PM CDTFlash Flood WarningMKXOzaukee, Sheboygan113 min
Jun 12, 5:48 PM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan, Washington27 min
Jun 12, 5:54 PM CDTTornado WarningMKXDane, Dodge, Jefferson24 min
Jun 12, 5:57 PM CDTTornado WarningMKXFond du Lac18 min
Jun 12, 5:58 PM CDTSpecial Marine WarningMKX2 hr
Jun 12, 6:00 PM CDTTornado WarningMKXDane, Rock30 min
Jun 12, 6:04 PM CDTRiver Flood WarningMKXSauk21 hr
Jun 12, 6:05 PM CDTSevere Thunderstorm WarningMKXGreen, Rock25 min
Jun 12, 6:12 PM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan48 min
Jun 12, 6:16 PM CDTTornado WarningMKXFond du Lac, Sheboygan44 min
Jun 12, 6:19 PM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha26 min
Jun 12, 6:30 PM CDTTornado WarningMKXDane, Jefferson30 min

Nearby

Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.